# SDR SIMA200500601

- Difficulty date: January 2, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Part serial: 15492
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4238 - TWO AISLE EMERGENCY LIGHT STRIPS ARE INOPERATIVE.  REPLACED NR 3 EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
